MathSciNet Relay Station
MathSciNet bibliographic data
MR2056547 (2005e:46019) 46B20 (46B25 46E15 46E30)
Martín, Miguel; Payá, Rafael On CL-spaces and almost CL-spaces. Ark. Mat. 42 (2004), no. 1, 107–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement